# SDR USAA2009091692543

- Difficulty date: August 27, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK IN NR 1 ENGINE PYLON SKIN UNDER ACCESS PANEL 5724L.  REPAIRED NR 1 ENGINE PYLON SKIN UNDER ACCESS PANEL 5724L IAW EA 101396 & TYPICAL REPAIR 54-50-07.
